# SDR HEEA072126

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,048 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: B4749
- Condition: Leaking
- Location: Engine Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE GEARBOX CHIP DETECTOR IS LEAKING.
